# SDR DALA2021083105139

- Difficulty date: August 25, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N401DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1915
- Aircraft time: 6,492 hours, 719 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Gouged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3401 GOUGE AT AFT CARGO DOOR FRAME FWD LOWER CORNER BETWEEN FR 59-39A AND STR 396 ABOVE OLD DAMAGE. CORRECTIVE ACTION: EVALUATED PER A330-900 SRM 53-41-11-991-001, FOUND OUTSIDE LIMITS. .090 DEEP, .5000 LONG. 247288 WIP. ACCOMPLISHED BLEND PER ERA 593703-14 REV ORIG. ACCOMPLISHED SECTION II PERMANENT REPAIR PER ERA 593703-14 REV A. (7922552)
